UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Herglotz's theorem and quaternion series of positive term Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 18,Page: 5607-5618
Authors:  Kou K.I.;  Liu M.-S.;  Tao S.-Z.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/13
Herglotz's Theorem  The (Two-sided) Quaternion Linear Canonical Transform  The Positive-definite Quaternion Function  The Positive-definite Quaternion Sequence  The Quaternion Infinite Series Of Positive Term